Side Effects of Nicotine Pouches
Understanding the potential side effects of ZYN pouches is important for anyone considering using them as a nicotine alternative. Incase you are asking yourself “what are nicotine pouches?” or “what is ZYN?”, both are a type of nicotine product that is placed in the mouth between the gum and lip, and delivers nicotine through the bloodstream without the need for smoke and removing the tobacco leaf. Nicotine pouches, including ZYNs come in a range of flavors and strengths, offering a popular alternative, resulting in many adult users of traditional tobacco products choosing to transition to nicotine pouches.
What are the Side Effects of Nicotine Pouches?
Nicotine pouches, including ZYN pouches, offer a smoke-free and tobacco-leaf free way to use nicotine: however, even without the smoke and tobacco leaf, there is still a possibility they can cause some side effects. Some of the most common side effects are nausea and addictiveness.
- Nausea. One of the short-term side effects of nicotine pouches include nausea and even hiccups. This is often as a result of ingesting too much nicotine too quickly or using pouches that are way too strong for you. However, this is usually only a short-term effect and it can be fixed.
- Addictiveness. Obvious or not, it is a fact that nicotine is addictive. While nicotine products are a way to enjoy nicotine without smoke or tobacco, it is still an addictive substance.
However, some of the other potential nicotine pouch side effects are:
- Stomach upset
- Dry mouth
- Increase in heart rate
While these are some potential side effects, it does not mean every user will experience any or all of these side effects of nicotine pouches. In order to avoid many of the side effects, you should always use nicotine pouches in moderation and use the right pouches for you (i.e. not using pouches that are too strong or a flavor that doesn’t sit right).
ZYN Pouches Effect on the Stomach
In some cases, nicotine pouches can cause stomach upset if you overuse them or you use too strong of a strength. This can range from mild abdominal discomfort to more severe symptoms such as indigestion, vomiting, and diarrhea. Nicotine is a stimulant, which can lead to an increase in stomach acid production (which can cause stomach upset) and can also have a laxative effect (which can result in diarrhea).
ZYN Pouches Effect on the Throat
Nicotine pouches can also cause throat irritation. This is because nicotine is an irritant and can cause inflammation and irritation in the throat and airways - meaning they may cause a scratchy feeling, as well as a burning sensation in the throat.
ZYN Pouches and Hiccups
Hiccups can also be a side effect of using nicotine pouches. This is because nicotine is a stimulant, which can cause a sudden increase in muscle activity, which may lead to the diaphragm contracting and causing hiccups.
Do All Nicotine Pouches Have the Same Side Effects?
Most brands of nicotine pouches will most likely have the same effects. This means that ZYN side effects will be fairly similar to VELO or Rogue side effects. Why? Because nicotine pouches are all made up of comparable ingredients - the major differences will be in the nicotine strength and the flavorings each brand uses. Brands such as Rogue, and VELO all have the potential to cause the same side effects as ZYN pouches, such as nausea, headache, dry mouth, stomach upset, and hiccups with overuse or incorrect use of the pouches.
It is important to understand the potential side effects before using them, as well as understanding how to use nicotine pouches properly and avoiding overusing them. If you experience any of the side effects listed above, you should stop using the pouches and if you experience severe side effects, speak to a doctor or healthcare professional. If you are considering to quit nicotine pouches, read our guide where we walk you through what to expect and the nicotine withdrawal timeline.
ZYN & NICOTINE POUCHES SIDE EFFECTS FAQ
- Yes, nicotine can cause dehydration.
- Yes, nicotine can have a laxative effect if you overuse it.
- Generally, no, ZYN nicotine pouches do not raise blood pressure. However, the long term use of cotine can lead to a raise in blood pressure, as nicotine causes the blood vessels to constrict.
- Yes, nicotine can cause headaches in some people.